# SDR SWIA200210958

- Difficulty date: June 16, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 22,114 hours, 29,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT ENTRY RED FLOOR LEVEL EMERGENCY LIGHTING INOP.  REMOVED AND REPLACED COCKPIT FLOOR LEVEL LIGHTS.  OPS CHECK GOOD.
